Ask a doctor

Discolored Pocket Under Skin After Juvederm

There is a clearly defined pocket under my skin where I had Juvederm injections (about 10 total comprising 1 cc). Additionally, the skin is slightly discolored, sort of white. You can see the filler under the skin. Will this go away?

Doctor Answers (1)

Juvederm discoloration

+1

If Juvederm is injected superficially in the skin, it can appear blue in certain lights and can last for very long time. The quickest solution is to use hyaluronidase injection in the area to dissolve it. It dissolves in 2 days or so.

Regards


Bedminster Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.